# SDR CALA0300363

- Difficulty date: July 6, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 21,593 hours, 6,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLES CRACKED IN LT AND RT MLG WHEEL WELLS AT BS 1097 AT LOWER CORNER OF CENTER CUTOUT. THE CRACKS WERE 0.2 INCH AND 0.5 INCH LONG. THE ANGLES WERE REPAIRED IAW ECRA 5352-01025.
